Drug-induced parkinsonism (DIP) is frequent. The list of drugs able to induce parkinsonism is long and probably incomplete, because new drugs, with previously unknown antidopaminergic activity, are constantly being added. Not all the drugs have the same potency for inducing parkinsonism. We classify these drugs in three groups: (1) drugs with obvious antidopaminergic activity which regularly induce parkinsonism; (2) drugs able to induce parkinsonism in particular individuals and (3) drugs which may aggravate Parkinson's disease treated with levodopa. The reports of isolated cases of parkinsonism induced by widely-used drugs (drugs in group 2) may be the result of either an idiosyncratic side effect or a misdiagnosis of parkinsonism. The antidopaminergic activity of the drugs of this group is weak and not sufficiently demonstrated. Maybe, in these cases, the blockage of other neurotransmitters different from dopamine plays a role in the induction of parkinsonism. Probably, the number of patients with DIP is higher than reported or detected, because many patients suffer from weak symptoms that quickly disappear after drug withdrawal. One of the main points of interest is knowing the list, because all these drugs, specially those of group 1, should be avoided or used with caution in the treatment of some common symptomatic problems in patients with Parkinson's disease, such as depression, arterial hypertension, diabetes mellitus and cardiac disorders. The precautions should extent to other populations especially susceptible to suffer from DIP, such as the elderly or patients with other neurodegenerative disorders, such as Alzheimer's disease.